# SDR SWAA2024111156196

- Difficulty date: November 3, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT ASSISTED HANDLE AND SAFETY STRAP MISSING.<[01] INSTALLED L1 DOOR AFT ASSISTED HANDLE AND SAFETY STRAP AS PER B737 AMM 25-21-25-420-801;[02] VERIFIED STEP 1.
